English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The integrability of N=16 supergravity

MPS-Authors
/persons/resource/persons20713

Nicolai,  Hermann
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

351299.pdf
(Publisher version), 396KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nicolai, H. (1987). The integrability of N=16 supergravity. Physics Letters B, 194(3), 402-407. doi:10.1016/0370-2693(87)91072-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5D8F-4
Abstract
For the maximally extended N=16 supergravity theory in two dimensions, we explicitly construct a linear system whose integrability conditions are equivalent to the full nonlinear field equations of this theory. All the (on-shell) information contained in it can thus be encoded into a single E8 matrix and its dependence on a spectral parameter; the invariance of the equations of motion under E9 is manifest. Possible consequences and further developments are briefly discussed.